# SDR KBM2004F00220

- Difficulty date: September 5, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 7,027 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 3476
- Condition: Failed
- Location: Directional
- Part time: 3,236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLDING HEADING.  REMOVED AND REPLACED DIRECTIONAL GYRO.
